# SDR 2006UALA01353

- Difficulty date: July 10, 2006
- Submitted: July 18, 2006
- Operation: Air carrier
- Aircraft: N642UA
- Make and model: Boeing 767322
- Aircraft serial: 25092
- Aircraft time: 65,557 hours, 10,630 cycles
- Engine: Pwa PW4060
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE DAMAGED UNDER AFT CARGO DOOR.  REMOVED DAMAGE. FABRICATED AND INSTALLED REPAIR DOUBLERS. REFERENCE UA EVA60460 AND SRM.
